Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Red lesion on neck, painful and itchy, treated with antibiotic, reoccurred. What could it be?

In the summertime I developed a r ed d lesion on my neck pimple sized. in a matter of days it turn ed d into one big blister and started to spread. it was very painful and itchy. figuring it was a spider bite I got a strong antibiotic and mupirocin cream. finally went away in about 10 to 12 days. then I woke up yesterday with anotheir red spot on my neck near the same place as Last time now it has turned into one big blister again. what could this be please help
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
thanks for posting your query.
the whole problem looks like insect bite reaction. but, it is pedrus dermatitis which is called as blister beetle dermatitis or bite due to blister beetle.
you may try corticosteroid cream twice a day for five days.
if it recurs protect yourself. insect proof windows like mesh will help
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor